MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS IOL; Intraocular Lens

AMO Puerto Rico Mfg. Inc. TECNIS IOL; Intraocular Lens
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implantation of a single-piece non-preloaded monofocal intraocular lens (iol), the capsule broke.As a result, the doctor did not implant the reported lens and opted to use a ar40e lens model to complete the procedure.The event occurred during implantation/application.The product was not available for return for investigation.No further information was provided.
 
Additional Manufacturer Narrative
Section a2: date of birth, age: unknown/not provided section a3a, a3b: sex, gender: unknown/not provided section a4: weight: unknown/not provided section a5: ethnicity: unknown/not provided section a6: race: unknown/not provided section d6a: if implanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted.Section d6b: if explanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted, therefore, not explanted.Device evaluation: product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search in the complaint system revealed that no other complaints were received for this production order number.Conclusion: based on the investigation, no malfunction or product deficiency was identified.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50553720
Report Number3012236936-2026-000255
Device Sequence Number16099207
Product Code HQL
UDI-Device Identifier05050474531635
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown